Volume 18, Issue 1 ((Iranian Journal of Physics Research,Spring 2018)                   IJPR 2018, 18(1): 23-29 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Atazadeh M, Eghbali A. Standard Abelian duality transformations in f(T) gravity. IJPR. 2018; 18 (1) :23-29
URL: http://ijpr.iut.ac.ir/article-1-2222-en.html
Azarbaijan Shahid Madani University , atazadeh@azaruniv.ac.ir
Abstract:   (1689 Views)

According to the perturbation order, the equations of motion of low-energy string effective action are the generalized Einstein equations. Thus, by making use of the conformal transformation of  the metric tensor, it is possible to map the low-energy string effective action into f(T) gravity, relating the dilaton field to the torsion scalar. Considering a homogeneous and isotropic universe and writing the canonical Lagrangian for f(T) gravity, we show that the invariance under the duality transformation holds for the cosmic scale factor a(t)  at the level of the Lagrangian. Finally, by use of  the dualized Lagrangian and also the invariance of torsion scalar under the scale factor duality a(t)→1/a(t),  the specific form of the f(T) function is obtained.

Full-Text [PDF 18 kb]   (403 Downloads)    
Type of Study: Research | Subject: Theoretical

Add your comments about this article : Your username or Email:
CAPTCHA code

Send email to the article author


© 2018 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb